EPrints@IIT Delhi >
Faculty Research Publicatons  >
Physics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1750

Full metadata record

DC FieldValueLanguage
dc.contributor.authorGhatak, A-
dc.contributor.authorKraus, L-
dc.identifier.citationQuantum Electronics, IEEE Journal of, 10(4), 465 - 467p.en
dc.description.abstractFor an inhomogeneous dielectric in which the dielectric constant ε depends onxonly, it has been shown that it is possible to consider modes propagating in thezdirection havingH_{x} = 0orE_{x} = 0such that other field components can be expressed in terms of Exand Hx. The usual TE and TM modes are obtained in the special case of noydependence of the fields. Explicit field patterns and the propagation constants have been obtained for a square-law medium.en
dc.format.extent42023 bytes-
dc.subjectinhomogeneous dielectricen
dc.subjectsquare-law mediumen
dc.titlePropagation of waves in a medium varying transverse to the direction of propagationen
Appears in Collections:Physics

Files in This Item:

File Description SizeFormat
ghatakpro1974.pdf41.04 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback